# SDR SWAA2020022874896

- Difficulty date: January 30, 2020
- Submitted: February 28, 2020
- Operation: Air carrier
- Aircraft: N426WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29830
- Aircraft time: 61,080 hours, 36,269 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Frame Angle
- Part number: 146A1320
- Condition: Corroded
- Location: Bs 727b
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/H KEEL BEAM TO FRAME CLIP HAD CORROSION AT BS. 727B, INBOARD CLIP STR. 27L.  / R&R CLIP PER SRM, AMM, & DWG.
